RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Poroshina, M Yu

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:18
Abstract pages:105
Full texts:50

http://www.mathnet.ru/eng/person92530
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1985
1. M. V. Evdokimov, V. G. Kolin'ko, M. Yu. Poroshina, A. V. Priezzhev, “Energy characteristics of a signal from a laser Doppler anemometer in the case of partial spatial coherence of the probe radiation”, Kvantovaya Elektronika, 12:10 (1985),  2052–2058  mathnet [Sov J Quantum Electron, 15:10 (1985), 1352–1356  isi]
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020